# SDR AALA202401193870

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N435AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10566
- Aircraft time: 9,841 hours, 2,678 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 70197101
- Part serial: 70197C0801
- Condition: Low Pressure
- Location: R3 Door Slide
- Part time: 9,841 hours, 2,677 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R SLIDE PRESSURE LOW. REMOVED AND REPLACED ESCAPE SLIDE RESERVOIR.
